Translate

Follow by Email

Friday, October 17, 2014

Not Much Has Changed In My Life Except Medication
Here I am getting back to writing my blog again, I have not written in a bit because I had nothing to write about with my boring life in poverty. What has changed is my relationship with my Psychiatrist and medication. The Psychiatrist backed out of court procedings against me for court ordered injections and a mood stablizer. The Psychiatrist is full of crap concerning my life. I insisted on taking pills to control the involuntary muscle contractions I experienced. The Psychiatrist put me on risperidone which I was taking faithfully until I got severe involuntary muscle contractions all over again. They consisted of pulling of the stomach muscles up through the throat to the mouth. I would lay down on my bed and close my eyes to make the contractions go away. Then after having too many days in a row of contractions I started to throw my evening pill in the garbage instead of taking it, the contractions then did stop. When I visted my Mum on a Friday I started taking the pills again and took them all weekend and then the following tuesday the contractions started up again driving me into depare and confusion. That Tuesday I got a hold of my Nurse and had a way of confessing of stopping the medication to figure out the contractions and the ensueing discomfort. I told the Nurse I would take the pill tuesday night and asked her to be present at the Doctor's appointment on Wednesday past.  The Doctor saw me with the contractions and a descussion of medications was under way. I agreed to take another medication that was less likely to cause contractions and I now take 10 mg of olanzapine and have a side effect medication of 2 mg of trihexyphenidyl which I can take three times daily at max. After the Doctor's appointment and picking up the perscribtion popped two pills in a hour to stop Wednesday contractions and indeed they did stop. Since I have been on the olanzapine I have not had any contractions which is a releif and I have a following appointment in a week for follow up while on the new medication. So that is all for now.